MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY, PRODUCT CODE: QXM

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY, PRODUCT CODE: QXM
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neuropathy (1983)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported that she had stopped using the revi device in early (b)(6) 2026 due to feeling tingling, numbness and pain in her left leg from the bottom sole of foot up to left buttock.She reports these symptoms to have started around early (b)(6) 2025.She then stopped using revi in (b)(6) 2026 unsure if it was caused by revi.She did not see any difference in symptoms or severity when stopping revi treatments.She denies any redness, inflammation or warmth at incision site.She was diagnosed with neuropathy, but the cause is still unknown.She was prescribed medication for the neuropathy and pain.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY, PRODUCT CODE: QXM
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street
1389 center drive suite
park city, ut 84098, usa UT
Manufacturer (Section G)
BLUEWIND MEDICAL LTD
6 maskit street.
p.o. box 4100 herzliya 461402,
herzliya, israel 46140 2
IS   461402
Manufacturer Contact
angel estrada
1389 center drive suite 200
park city, ut 84098, usa
park city, UT 
7742842463
MDR Report Key25032607
Report Number3012239564-2026-00020
Device Sequence Number10126700
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/01/2026
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale